# SDR MASA2025011400002

- Difficulty date: January 14, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 24,447 hours, 18,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12A SIDE EM LIGHTS INOP.  IAW CRJ900 AMM 33-51-00 OPS CHECK GOOD NO DEFECTS NOTED. NFAR.
